Items where Author is "Zhang, Tusheng"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 7.

Article

Fang, Shizan and Imkeller, Peter and Zhang, Tusheng (2007) Global flows for stochastic differential equations without global Lipschitz conditions. The Annals of Probability, 35 (1). pp. 180-205. ISSN 0091-1798

Fang, Shizan and Zhang, Tusheng (2003) A study of stochastic differential equations with non-Lipschitzian coefficients. Probability Theory and Related Fields, 132 (3). pp. 356-390. ISSN 1432-2064

Chen, Zhen-Qing and Zhang, Tusheng (2002) Girsanov and Feynman-Kac type transformations for symmetric Markov processes. Annales de l'Institut Henri poincaré (B) Probability and Statistics, 38 (4). pp. 475-505. ISSN 0246-0203

Xiao, Yimin and Zhang, Tusheng (2002) Local times of fractional Brownian sheet. Probability Theory and Related Fields, 124 (2). pp. 204-226. ISSN 1432-2064

MIMS Preprint

Rockner, Michael and Zhang, Tusheng (2006) Stochastic Evolution Equations Driven by Compensated Poisson Measures: Existence, Uniqueness and Large Deviation Estimates. [MIMS Preprint]

Oksendal, Bernt and Proske, Frank and Zhang, Tusheng (2006) Backward Stochastic Partial Differential Equations with Jumps and Application to Optimal Control of Random Jump Fields. [MIMS Preprint]

Fang, Shizan and Zhang, Tusheng (2006) Isotropic Flow of Homeomorphisms on S^d with Respect to the Metric H^{(d+2)/2}. [MIMS Preprint]

This list was generated on Thu May 23 01:01:00 2019 BST.